Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Düring, Bertram and Miles, James (2016) High-order ADI scheme for option pricing in stochastic volatility models. Journal of Computational and Applied Mathematics, 316. pp. 109-121. ISSN 0377-0427

Düring, Bertram, Fournié, Michel and Heuer, Christof (2014) High-order compact finite difference schemes for option pricing in stochastic volatility models on non-uniform grids. Journal of Computational and Applied Mathematics, 271. pp. 247-266. ISSN 0377-0427

Düring, Bertram and Fournié, Michel (2012) High-order compact finite difference scheme for option pricing in stochastic volatility models. Journal of Computational and Applied Mathematics, 236 (17). pp. 4462-4473. ISSN 0377-0427

Burman, Erik and Hansbo, Peter (2007) A unified stabilized method for Stokes' and Darcy's equations. Journal of Computational and Applied Mathematics, 198 (1). pp. 35-51. ISSN 0377-0427

Kyrychko, Y N, Bartuccelli, M V and Blyuss, K B (2005) Persistence of travelling wave solutions of a fourth order diffusion system. Journal of Computational and Applied Mathematics, 176 (2). pp. 433-443. ISSN 0377-0427

Kay, David, Elman, Howard, Silvester, David and Wathen, Andrew (2001) Efficient preconditioning of the linearized Navier-Stokes. Journal of Computational and Applied Mathematics, 128. pp. 261-279. ISSN 0377-0427

Wendland, Holger (1999) On the smoothness of positive definite and radial functions. Journal of Computational and Applied Mathematics, 101 (1-2). pp. 177-188. ISSN 0377-0427

This list was generated on Sun Apr 23 08:02:36 2017 BST.